American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A66) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Nicolas Addington. Spinor sheaves on singular quadrics. Proc. Amer. Math. Soc. 139 (2011) 3867-3879. MR 2823033.
Abstract, references, and article information
View Article: PDF

[2] Lizhong Peng and Jiman Zhao. Characterization of Clifford-valued Hardy spaces and compensated compactness. Proc. Amer. Math. Soc. 132 (2004) 47-58. MR 2021247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Hélène Dherte. Quadratic descent of involutions in degree $2$ and $4$ . Proc. Amer. Math. Soc. 123 (1995) 1963-1969. MR 1243165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Rajendra Bhatia and Tirthankar Bhattacharyya. A Henrici theorem for joint spectra of commuting matrices . Proc. Amer. Math. Soc. 118 (1993) 5-14. MR 1160292.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] P. L. Robinson. The even $C\sp *$ Clifford algebra . Proc. Amer. Math. Soc. 118 (1993) 713-714. MR 1131039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Pertti Lounesto and Esko Latvamaa. Conformal transformations and Clifford algebras . Proc. Amer. Math. Soc. 79 (1980) 533-538. MR 572296.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert A. Haberstroh. Hypocontinuity of multiplication on the Clifford algebra of an infinite-dimensional topological vector space . Proc. Amer. Math. Soc. 50 (1975) 435-442. MR 0379547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1